Hi, first time posting here. I have a few questions relating to my menstrual cycle. Okay so I had protected sex on Valentines Day and we had a condom slip. Myself and my boyfriend went to the pharmacy the next morning and bought 'Morning after pill'. I was not due my period until around now but I had some blood and extremely mild cramping a week after taking the morning after pill. This was 2 weeks before I should have got my period. Was that my period? I was due on Sunday and it is now Tuesday and no sign of it. Can the emergency contraception cause irregular periods? Some funny looking discharge has also started today.. It is a very light brownish colour. Have I got anything to worry about? I am also experiencing heavy bloating, headaches and mood swings if this is any help. Thank you for your help!
Posts: 2 | From: Ireland | Registered: Mar 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.